# SDR AALA20101013DFW03

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 48,363 hours, 6,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD SIDEWALL ESCAPE PATH LIGHT HAS BULB INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR FORWARD SIDEWALL ESCAPE PATH LIGHT.  OPS CHECK GOOD.
